Hello and thank you for taking my question! I am a 28 year old female 5"3 189 pounds. Since I was 2002 I have been having this flutter in my chest (I was pregnant with my second child the first time I ever felt it). Its only for a second and it takes my breath away, it makes me very uneasy but it was rare that it happened, only one time once every couple of months. Now these flutters are every few minutes for hours on end. I also get these moments where my heart feels like it stops takes my breath away and then all is fine until it happens again a few min later. I wore a monitor for about 3 weeks and the doc says I recorded PVCS and PACS when I pushed the button and not to be concerned since in the past 4 months I have had a stress test, echo and even a cardiac cath for chest pains and all was normal with my heart. I also at times have this thing where I could just be sitting there and all of a sudden my heart beats very hard and fast (does not feel regular) I can feel it when it corrects like its trying very hard to do so but it only last maybe 10 seconds and I have only had it 4 times that I can recall, the most recent I was asleep and it woke me up at 5 in the morning. It has never been caught on a machine. 2 times this week while trying to sleep (eyes closed) I have felt dizzy and like the world was closing in on me, its very scary I jump up out of the bed. It feels like I am dying. Any ideas? I am so afraid. I had an Ep study in 2004 but they were unable to induce anything. Why the sudden increase in flutters. I am normaly not anxious but I am now and I constantly think I am dying. Both my father and grandfather died in their start of 50's suddenly, should I be worried I inherited something from them? I also bought these Rhythm Right supplements are they safe to take? My doctor gave me Fleuncide 50mg but I am afraid to take it. he says the beats wont harm me but if I am really troubled to give the medication a try. Sorry for the long question just afraid.
It sounds like you are really having a difficult time. It appears that you have had the million dollar work up and they have not identified any structural changes. I would return to your doctor and discuss the escating nature of your symptoms. At the very least, he should be able to provide reassurance that nothing has changed and clear yo u to participate in a light exercise program. When you have had extensive testing,it is never a bad idea to consider a second opinion just to lay a fresh set of eyes on the problem. After clearance, I agree that an excercise program with some stress reducing component may benefit you. I would also keep a journal of the occurences and consider seeing an endocrinologist as Ive seen endocrinologic conditions like hyperthyroidism and others present this way
Do this exercise,everyday for 15 minutes.This will relax you and keep a note of the heart symptoms. If the symptoms get less , over 4 weeks, then you need not worry and continue the anulom vilom for life.Your feedback after 2 and 6 weeks will help others.
Build up your timing gradually.If you feel tired or dizzy, stop and resume after one minute.
Anulom Vilom –
Close your right nostril with thumb and deep breath-in through left nostril
then – close left nostril with two fingers and breath-out through right nostril
then -keeping the left nostril closed deep breath-in through right nostril
then - close your right nostril with thumb and breath-out through left nostril.
This is one cycle of anulom vilom.
Repeat this cycle for 15 to 30 minutes twice a day.
Children under 15 years – do 5 to 10 minutes twice a day.
You can do this before breakfast/lunch/dinner or before bedtime or in bed.Remember to take deep long breaths into the lungs.You can do this while sitting on floor or chair or lying in bed.
Thank you so much for answering me:) You have no idea how much it means, well you probably do... I have had my thyroid tested may times and its always fine however last time my pottasium was tested they said it was a little low, I think 3.3 but thats not really low enough to cause anything is it? I actually started eating bananas and taking mag and for a few weeks the flutters were mild, I thought I cured myself but they were back last night, I just dont get it and I am trying so hard to put on my big girl pants but I am so afraid and I cant help it. I have had it flutter a few times for about 15 to 20 seconds where I was losing my breath and I did not think it was going to fix but it did with great effort or though it felt like it anyway. Does that sound like something bad? I have never caught it on a monitor so no idea what it is, it flutters a little like PVCS. I hear so many say they feel thumps which I do sometimes also and I deal fine with that but the flutters I just cant take no matter how hard I try. Why do they feel like flutters or quivers? I had an ep study where nothing was enduced in 2004 (that's a good thing right?) could something have changed in these short years? I did not like it and dont want to do it again but if I could benefit I would. I orginally had it because my doc said I captured SVT on the monitior and he put me on Toprol but when I questioned him about it a year later he did not recall, his nurse called me and told me and said she was calling in meds and I know she had the right person because she repeated what I said I was doing when I called it in. Not sure why he did not recall but it made me uncomfortable. One more thing does one have to take meds for these or is it bad if you dont? I notice I get a lot of PVCS when my heart is slower, I get them both ways but its worse slower. Sorry to be a bother I know your busy and I dont want to take away from anyone else trying to get in.. Thanks... One more thing I noticed the past few years, if I get really upset or mad maybe a rush of adreline my heart does not beat correct and it flutters, is that normal? Its a lot im sorry.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.